# SDR ASOA02009

- Difficulty date: January 3, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12046158003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE RIGHT SIDE BUTT STRAP WAS CORRODED BETWEEN STATION 6653.1 AND FRAME 25.  MAINTENANCE REMOVED THE CORRODED BUTT STRAP AND INSTALLED THE NEW BUTT STRAP IAW SRM 51-40-02.  (M)
